Tbilisi Mathematical Journal

Existence of solution for a coupled system of Urysohn-Stieltjes functional integral equations

A. M. A. El-Sayed and M. M. A. Al-Fadel

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We present an existence theorem for at least one continuous solution for a coupled system of nonlinear functional (delay) integral equations of Urysohn-Stieltjes type.

Article information

Tbilisi Math. J., Volume 11, Issue 1 (2018), 117-125.

Received: 14 August 2017
Accepted: 3 January 2018
First available in Project Euclid: 21 April 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 74H10: Analytic approximation of solutions (perturbation methods, asymptotic methods, series, etc.)
Secondary: 45G10: Other nonlinear integral equations 47H30: Particular nonlinear operators (superposition, Hammerstein, Nemytskiĭ, Uryson, etc.) [See also 45Gxx, 45P05]

coupled system Urysohn-Stieltjes integral equations continuous solution


El-Sayed, A. M. A.; Al-Fadel, M. M. A. Existence of solution for a coupled system of Urysohn-Stieltjes functional integral equations. Tbilisi Math. J. 11 (2018), no. 1, 117--125. doi:10.2478/tmj-2018-0008. https://projecteuclid.org/euclid.tbilisi/1524276034

Export citation


  • J. Banaś, Some properties of Urysohn-Stieltjes integral operators, Intern. J. Math. and Math. Sci. 21(1998) 78-88.
  • J. Banaś and J. Dronka, Integral operators of Volterra-Stieltjes type, their properties and applications, Math. Comput. Modelling. 32(2000) 1321-1331.
  • J. Banaś, J.C. Mena, Some properties of nonlinear Volterra-Stieltjes integral operators, Comput Math. Appl. 49(2005) 1565-1573.
  • J. Banaś, D. O'Regan, Volterra-Stieltjes integral operators, Math. Comput. Modelling. 41(2005) 335-344.
  • J. Banaś, J.R. Rodriguez and K. Sadarangani, On a class of Urysohn-Stieltjes quadratic integral equations and their applications, J. Comput. Appl. Math. I13(2000) 35-50.
  • J. Banaś and K. Sadarangani, Solvability of Volterra-Stieltjes operator-integral equations and their applications, Comput Math. Appl. 41(12)(2001) 1535-1544.
  • C.W. Bitzer, Stieltjes-Volterra integral equations, Illinois J. Math. 14(1970) 434-451.
  • S. Chen, Q. Huang and L.H. Erbe, Bounded and zero-convergent solutions of a class of Stieltjes integro-differential equations, Proc. Amer. Math. Soc. 113(1991) 999-1008.
  • R.F. Curtain, A.J. Pritchard,: Functional analysis in modern applied mathematics. Academic press, London (1977).
  • A.M.A. El-Sayed, H.H.G. Hashem, Existence results for coupled systems of quadratic integral equations of fractional orders, Optimization Letters, 7(2013) 1251-1260.
  • A.M.A. El-Sayed, H.H.G. Hashem, Solvability of coupled systems of fractional order integro-differential equations, J. Indones. Math. Soc. 19(2)(2013) 111-121.
  • H.H.G. Hashem, On successive approximation method for coupled systems of Chandrasekhar quadratic integral equations, Journal of the Egyptian Mathematical Society. 23(2015) 108-112.
  • J.S. Macnerney, Integral equations and semigroups, Illinois J. Math. 7(1963) 148-173.
  • A.B. Mingarelli, Volterra-Stieltjes integral equations and generalized ordinary differential expressions, Lecture Notes in Math., 989, Springer (1983).
  • I.P. Natanson, Theory of functions of a real variable, Ungar, New York. (1960).